Alert archive / Kentucky / Flash Flood Warnings in 2019

Flash Flood Warning 9, NWS Jackson, KY

June 17, 2019Clay County, Owsley County, Kentucky

NWS Jackson, KY issued this flash flood warning at Jun 17, 2019, 3:50 PM EDT for Clay County, Owsley County, Kentucky. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2019, 3:50 PM EDT (19:50 UTC)
Expired
Jun 17, 2019, 8:45 PM EDT
In force
5 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Clay County, KY, Owsley County, KY

The radar

The Jackson,KY radar (KJKL), 57 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 4:30 PM EDTFLASH FLOODBurning Springs, KYFLASH FLOODING IN BURNING SPRINGS. HIGHWAY 421 WAS AFFECTED. FLOODING WAS ALSO SHOWN AFFECTING A RESIDENCE IN BURNING SPRINGS PER IMAGES ON SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

261 
WGUS53 KJKL 171950
FFWJKL
KYC051-189-172245-
/O.NEW.KJKL.FF.W.0009.190617T1950Z-190617T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service JACKSON KY
350 PM EDT Mon Jun 17 2019

The National Weather Service in JACKSON KY has issued a

* Flash Flood Warning for...
  Southeastern Owsley County in southeastern Kentucky...
  Northern Clay County in southeastern Kentucky...

* Until 645 PM EDT.

* At 349 PM EDT, Doppler radar indicated thunderstorms producing 
  very heavy rain across the warned area. Flash flooding is expected 
  to begin shortly.

* Some locations that will experience flooding include...
  Manchester, Seth, Mistletoe, Grace, Fogertown, Treadway, Ricetown,
  Wild Cat, Urban, Newfound, Barcreek and Whoopflarea.

Excessive rainfall over the warned area will cause mud slides near
steep terrain. The mud slide can consist of rock, mud, vegetation and
other loose materials.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3712 8389 3711 8392 3712 8394 3718 8396
      3720 8394 3726 8394 3726 8390 3730 8388
      3733 8383 3733 8379 3743 8354 3735 8354
      3733 8355 3729 8355 3726 8352 3710 8387

$$

GEOGERIAN
3 follow-up statements
076 
WGUS73 KJKL 172024
FFSJKL

Flash Flood Statement
National Weather Service JACKSON KY
424 PM EDT Mon Jun 17 2019

KYC051-189-172245-
/O.CON.KJKL.FF.W.0009.000000T0000Z-190617T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Owsley KY-Clay KY-
424 PM EDT Mon Jun 17 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
SOUTHEASTERN OWSLEY AND NORTHERN CLAY COUNTIES...

At 422 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. 1 to 2 inches of rainfall has already 
occurred across portions of the warned area, and up to another inch 
of rain is expected to fall between 4:30 and 5:30 pm. 

Excessive rainfall will cause flash flooding of creeks and streams, 
especially in low lying areas. In addition, mud slides near steep 
terrain will be possible. Mud slides can consist of rock, mud, 
vegetation and other loose materials.

Some locations that will experience flooding include...
Manchester, Seth, Mistletoe, Grace, Fogertown, Treadway, Ricetown,
Wild Cat, Urban, Newfound, Barcreek and Whoopflarea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3712 8389 3711 8392 3712 8394 3718 8396
      3720 8394 3726 8394 3726 8390 3730 8388
      3733 8383 3733 8379 3743 8354 3735 8354
      3733 8355 3729 8355 3726 8352 3710 8387

$$

GEOGERIAN
424 
WGUS53 KJKL 172234
FFWJKL
KYC051-189-180045-
/O.EXT.KJKL.FF.W.0009.000000T0000Z-190618T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service JACKSON KY
634 PM EDT Mon Jun 17 2019

The National Weather Service in JACKSON KY has extended the

* Flash Flood Warning for...
  Southeastern Owsley County in southeastern Kentucky...
  Northern Clay County in southeastern Kentucky...

* Until 845 PM EDT.

* At 634 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is already
  occurring.

* Some locations that will experience flooding include...
  Manchester, Seth, Mistletoe, Grace, Fogertown, Treadway, Ricetown,
  Wild Cat, Urban, Newfound, Barcreek and Whoopflarea.

Excessive rainfall over the warned area will cause mud slides near
steep terrain. The mud slide can consist of rock, mud, vegetation and
other loose materials.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3712 8389 3711 8392 3712 8394 3718 8396
      3720 8394 3726 8394 3726 8390 3730 8388
      3733 8383 3733 8379 3743 8354 3735 8354
      3733 8355 3729 8355 3726 8352 3710 8387

$$

RAY
646 
WGUS73 KJKL 180043
FFSJKL

Flash Flood Statement
National Weather Service JACKSON KY
843 PM EDT Mon Jun 17 2019

KYC051-189-180050-
/O.EXP.KJKL.FF.W.0009.000000T0000Z-190618T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Owsley KY-Clay KY-
843 PM EDT Mon Jun 17 2019

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN OWSLEY AND NORTHERN CLAY
COUNTIES WILL EXPIRE AT 845 PM EDT...

Clay County Dispatch has reported that the flood waters in and 
around the Burning Springs area have receded. In addition, heavy 
rainfall has come to an end across the area. Thus flash flooding is 
no longer expected to pose a threat. Please continue to heed any 
remaining road closures.

LAT...LON 3712 8389 3711 8392 3712 8394 3718 8396
      3720 8394 3726 8394 3726 8390 3730 8388
      3733 8383 3733 8379 3743 8354 3735 8354
      3733 8355 3729 8355 3726 8352 3710 8387

$$

RAY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 1:38 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jun 17, 1:38 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
138 PM EDT Mon Jun 17 2019

.UPDATE...
Issued at 1021 AM EDT MON JUN 17 2019

Current radar trends for central KY and northern part of forecast
area show a weakening trend. WSR 88D-JKL VAD wind profile has
shown a weakening of the low level jet over the past couple of
hours with winds at 5K to 6K feet MSL decreasing from 35 to 40
knots to 30 knots. A weakening and shifting north of the 850 mb
low level jet is forecast the rest of this morning, so expect a
break in convection late morning into afternoon. Should see an
increase in convection once again in the late afternoon and
evening as instability increases. This trend is also forecast by
latest CAMs. NDFD and associated products updated for latest
trends.

UPDATE Issued at 730 AM EDT MON JUN 17 2019

As expected, needed a couple more updates to the pops/weather to
make them match up with the current conditions and trends. While
CAMs can initialize well, they aren't keeping up for more than an
hour or two. Now that we are heading into the morning, however,
expect things to begin upticking anyways fairly quickly. Still
expecting most new convection to be in the north, and the stuff
currently in our SW to either begin to diminish...or for no
reason...sustain itself and head NE as all other past convection
has done. In addition to reworking the pops/weather, also loaded
in the latest observations to make sure the near term forecast is
on track with current conditions. With clouds and good WAA,
temperatures are fairly mild and uniform across the CWA, so this
resulted in only minor changes. All updates have been published
and sent to NDFD/web.

&&

.SHORT TERM...(Today through Tuesday)
Issued at 527 AM EDT MON JUN 17 2019

A stationary boundary remains parked north of the Ohio River, with a
surface low pressure system also located to our WSW near the frontal
boundary. Strong moist flow from the Gulf of Mexico into the region
overnight has allowed showers and thunderstorms to continue, with
lift aided by ouflow boundary development. As expected, hi-res
models have not had a good handle on the continuation of this
convection throughout the overnight and early morning hours, so did
quite a bit of hand manipulation, and such updates will continue to
be needed throughout much of the morning and day as well.

As the sun rises, and we begin to heat up, expect convection
coverage to be on the increase once again, with the majority of the
convection, at least early on, occurring over the central and
northeastern portion of the state, closer to the center of low
pressure and the frontal boundary to our north. Models then show
convection redeveloping across portions of the JKL CWA, especially
along the VA border in the early afternoon, then expanding in
coverage across the CWA through the remainder of the afternoon.
Unlike yesterday, today an upper level shortwave will be shifting
eastward towards the state. This will result in lowering heights and
provide another source of lift/instability to aid in storm
development. Coverage is then expected to lesson again overnight
with loss of daytime heating...however if history repeats itself,
wouldn't be surprised if convection is able to sustain along
localized boundaries. Tuesday looks much like a repeat of Monday,
only with added lift as the shortwave crosses through eastern
Kentucky and the above mentioned surface low also makes its way into
the state, dragging the stationary boundary (now cold front) closer
to the Ohio River.

Forecast soundings (latest NAM12) continue to exhibit good CAPE
throughout the afternoon both today and Tuesday, along with high
precipitable water values. Llvl directional shear, though not
impressive, does seem a bit better than yesterday...though
considering the lack of good sheer yesterday, storms were still able
to become well organized and able to sustain themselves. Overall
expect a similar set up, with quickly developing strong storms,
capable of producing gusty winds, small hail, frequent lightning,
and very heavy rainfall in a short amount of time. WPC highlighted
generally the northern half of the CWA in a slight risk for flash
flooding today and tonight. With some areas already hard hit
yesterday, and the potential for multiple rounds of convection and
heavy rainfall during the day today and Tuesday (and even into the
overnight), followed suit with other offices in issuing a Flash
Flood Watch through Tuesday evening across the northern CWA to match
up with the slight risk area. That being said, was a bit leery b/c it
seems as though the remainder of the CWA south of the watch is also
just as susceptible to potential flash flooding. Especially
considering some of the locations that were hard hit overnight, it
won't take much more rainfall to flood them again. Expect isolated
flash flooding to be a threat across much of the CWA over the next
36+ hours, especially for locations that are already saturated from
storms that occurred yesterday and overnight, as well as for
locations that could receive multiple rounds of heavy rain over the
coming days.

.LONG TERM...(Tuesday night through Sunday)
Issued at 453 AM EDT MON JUN 17 2019

An overall active and wet pattern will continue across eastern
Kentucky mid-late this week and this weekend. Progressive westerly
flow and embedded upper level impulses will combine with ample
moisture, characterized by surface dewpoints in the mid 60s to low
70s and precipitable water values of 1.5"+, and a nearby frontal
boundary wavering across the Ohio Valley, thus keeping showers
and thunderstorms in the forecast each day through the weekend.

May see a relative lull early Wednesday behind Tuesday's shortwave
trough, prior to coverage picking up later in the day ahead of
another wave aloft. These higher storm chances will extend through
Thursday morning and possibly into the afternoon as the forcing
aloft pushes through the region just south of a frontal boundary and
another wave of low pressure riding along it. The threat for strong
wind gusts should be somewhat dampened by the nocturnal timing of
the main push of this activity, although will have to watch for any
clearing and subsequent heating that may be able to squeeze in early
Thursday. The larger threat will be localized heavy rain and
flooding issues.

Ridging building in aloft out of the eastern Gulf of Mexico will
bring a mostly dry day on Friday, prior to moisture returning back
north as southwesterly flow takes hold once again. The timing of
when this will occur is still in question as there is some
suggestion of a shortwave trough attempting to break down the ridge
late Friday into Saturday. Storm chances will certainly increase
through the weekend as broader troughing approaches out of the west.
The progressive flow and daily rain/clouds will combine to keep
temperatures seasonable with highs in the upper 70s to mid 80s and
lows generally in the mid 60s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
ISSUED AT 137 PM EDT MON JUN 17 2019

VFR conditions and fairly light winds will prevail this afternoon
and early tonight outside of showers and thunderstorms. However,
strong gusty winds and local LIFR conditions will occur in and
near showers and thunderstorms. Very heavy rain is possible with
any shower or thunderstorm that occurs.

As the atmosphere becomes more unstable this afternoon showers
and thunderstorms will increase in coverage. Numerous showers and
some thunderstorms will continue tonight as low pressure
approaches from the west. There will also be a general lowering of
ceilings tonight with MVFR ceilings becoming predominant in the
north and central parts of the forecast area. Widespread showers
and scattered storms should be ongoing Tuesday morning, with
conditions gradually improving by early afternoon. However,
scattered storms should redevelop again Tuesday afternoon.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Tuesday evening for KYZ044-050>052-
058>060-104-106>109-111.

&&

UPDATE...SBH
SHORT TERM...JMW
LONG TERM...GUSEMAN
AVIATION...SBH
Hazardous weather outlook, Jun 17, 4:39 AM EDT, 11 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
439 AM EDT Mon Jun 17 2019

KYZ044-050>052-058>060-104-106>109-111-181145-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Elliott-
Morgan-Johnson-Wolfe-Magoffin-Lee-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, and Beattyville
439 AM EDT Mon Jun 17 2019

...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH
TUESDAY EVENING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Today and Tonight.

Thunderstorms are possible today and tonight, with the best
coverage expected during the afternoon and early evening. Gusty
winds, heavy rain, and frequent cloud to ground lightning are the
main threats from these storms. Isolated instances of flash
flooding are also possible, especially for locations that are
already saturated from previous heavy rains, or that have multiple
rounds of heavy rainfall move over.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms will be possible at times, especially during the
afternoon and early evening, from Tuesday through Sunday. Any
thunderstorms may produce locally heavy rainfall, and may lead to
instances of flash flooding. Some of the storms on Tuesday may
also produce strong wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any instances of high water or
flash flooding.

KYZ068-069-079-080-083>088-110-112>120-181145-
Rockcastle-Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-
Bell-Harlan-Floyd-Breathitt-Knott-Owsley-Perry-Clay-Leslie-
Letcher-Martin-Pike-
Including the cities of Brodhead, Mount Vernon, McKee, Annville,
Burnside, Somerset, London, Monticello, Stearns, Whitley City,
Corbin, Williamsburg, Barbourville, Middlesboro, Pineville,
Cumberland, Harlan, Prestonsburg, Wheelwright, Jackson, Hindman,
Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins,
Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville,
and South Williamson
439 AM EDT Mon Jun 17 2019

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Today and Tonight.

Thunderstorms are possible today and tonight, with the best
coverage expected during the afternoon and early evening. Gusty
winds, heavy rain, and frequent cloud to ground lightning are the
main threats from these storms. Isolated instances of flash
flooding are also possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms will be possible at times, especially during the
afternoon and early evening, from Tuesday through Sunday. Any
thunderstorms may produce locally heavy rainfall, and may lead to
instances of flash flooding. Some of the storms on Tuesday may
also produce strong wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

JMW/GUSEMAN

In the hours before

Local storm report, Jun 17, 10:35 AM EDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1035 AM EDT MON JUN 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1239 AM     TSTM WND DMG     MONTICELLO              36.84N 84.85W
06/17/2019                   WAYNE              KY   BROADCAST MEDIA

            TREES DOWN ON RIDGEWOOD AVENUE, HICKORY HILL DRIVE AND
            COLUMBIA AVENUE. TIME ESTIMATED OFF OF RADAR.

&&

JCARICO
Special weather statement, Jun 17, 1:23 PM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service JACKSON KY
123 PM EDT Mon Jun 17 2019

KYZ086-116-117-171800-
Clay-Knox-Leslie-
123 PM EDT Mon Jun 17 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KNOX...WEST CENTRAL
LESLIE AND SOUTHEASTERN CLAY COUNTIES...

At 122 PM EDT, a strong thunderstorm was located over Ice Cliff, or
12 miles southeast of Manchester, moving northeast at 20 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Ice Cliff, Creekville, Botto, Lipps, Brightshade, Spring Creek,
Ashers Fork, Plank and Marcum.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3695 8363 3696 8374 3716 8365 3712 8349
TIME...MOT...LOC 1722Z 206DEG 17KT 3698 8367

GEOGERIAN
Special weather statement, Jun 17, 2:28 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service JACKSON KY
228 PM EDT Mon Jun 17 2019

KYZ112-115-117-171900-
Breathitt-Perry-Leslie-
228 PM EDT Mon Jun 17 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LESLIE...
NORTHWESTERN PERRY AND SOUTH CENTRAL BREATHITT COUNTIES...

At 227 PM EDT, a strong thunderstorm was located over Chavies, or 9
miles northwest of Hazard, moving northeast at 20 mph.

Winds of 30 to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Altro, Bush Branch, Hardshell, Lamont, Copland, Wolf Coal, Wilstacy,
Quicksand, Mosley Bend, Chavies, Noble, Dice, Haddix, Krypton, Ned,
Clayhole, Smith Branch, Barwick, Lost Creek and Flintville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3726 8328 3728 8345 3757 8333 3749 8311
TIME...MOT...LOC 1827Z 210DEG 19KT 3733 8334

GEOGERIAN

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:20 PM EDTSpecial Weather StatementJKLElliott25 min
Jun 16, 8:29 PM EDTSpecial Weather StatementJKLBreathitt31 min
Jun 16, 8:32 PM EDTSpecial Weather StatementJKLLee28 min
Jun 16, 8:42 PM EDTSevere Thunderstorm WarningJKLBreathitt, Lee, Owsley, Wolfe33 min
Jun 16, 8:59 PM EDTAreal Flood AdvisoryJKLBreathitt, Johnson, Lee, Magoffin, Morgan, Owsley and 1 more2 hr
Jun 16, 9:30 PM EDTSpecial Weather StatementJKLJohnson, Martin45 min
Jun 16, 11:00 PM EDTSpecial Weather StatementJKLMenifee, Powell45 min
Jun 17, 1:01 AM EDTSpecial Weather StatementJKLLaurel, McCreary29 min
Jun 17, 2:36 AM EDTAreal Flood AdvisoryJKLBreathitt, Clay, Laurel, Owsley3 hr
Jun 17, 3:48 AM EDTAreal Flood WarningJKLClay, Knox, Laurel3 hr
Jun 17, 4:15 AM EDTFlash Flood WatchJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 24 more4 days
Jun 17, 6:55 AM EDTAreal Flood WarningJKLClay, Knox, Laurel6 hr
Jun 17, 1:23 PM EDTSpecial Weather StatementJKLClay37 min
Jun 17, 2:28 PM EDTSpecial Weather StatementJKLBreathitt32 min
Jun 17, 4:04 PM EDTSpecial Weather StatementJKLWolfe41 min
Jun 17, 4:11 PM EDTSevere Thunderstorm WarningJKLBreathitt, Morgan, Wolfe34 min
Jun 17, 4:29 PM EDTSevere Thunderstorm WarningJKLMagoffin20 min
Jun 17, 6:26 PM EDTAreal Flood AdvisoryJKLClay, Knox, Laurel4 hr

Nearby

Flash Flood Warnings in Kentucky, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.